TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

The calculus of fuzzy valued functions

Tutkimustuotosvertaisarvioitu

Standard

The calculus of fuzzy valued functions. / Kaleva, O.

julkaisussa: Applied Mathematics Letters, Vuosikerta 3, Nro 1, 1990, s. 55-59.

Tutkimustuotosvertaisarvioitu

Harvard

Kaleva, O 1990, 'The calculus of fuzzy valued functions', Applied Mathematics Letters, Vuosikerta. 3, Nro 1, Sivut 55-59.

APA

Kaleva, O. (1990). The calculus of fuzzy valued functions. Applied Mathematics Letters, 3(1), 55-59.

Vancouver

Kaleva O. The calculus of fuzzy valued functions. Applied Mathematics Letters. 1990;3(1):55-59.

Author

Kaleva, O. / The calculus of fuzzy valued functions. Julkaisussa: Applied Mathematics Letters. 1990 ; Vuosikerta 3, Nro 1. Sivut 55-59.

Bibtex - Lataa

@article{dddef1222fc94e9a9673aa62a93341e9,
title = "The calculus of fuzzy valued functions",
author = "O. Kaleva",
note = "Contribution: organisation=mat,FACT1=1",
year = "1990",
language = "English",
volume = "3",
pages = "55--59",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier",
number = "1",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - The calculus of fuzzy valued functions

AU - Kaleva, O.

N1 - Contribution: organisation=mat,FACT1=1

PY - 1990

Y1 - 1990

M3 - Article

VL - 3

SP - 55

EP - 59

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 1

ER -